Workshops

Bilderleiste_ws

Thursday 24.8.

Friday 25.8.

Saturday 26.8.

Sunday 27.8.

14:30 – 16:30
NAKARI
Improvisational Tribal – Wüstenrosen Style
10:00 – 12:00
MICHELLE SORENSEN
Drill Bits
11:00 – 13:00
PATRIZIA PIN
Hear the Dance, See the Music
10:30 – 12:30
DUD MUURMAND
Grotesque Burlesque
16:45 – 18:45
MELLI SARINA
Liquid Fusion Technique
12:15 – 14:15
AGATA ZAKRZEWSKA
ATS Formations – A Tool of Communication
13:15 – 15:15
DORO ALTENBURGER
Open at the Close
12:45 – 14:45
MICHAELA MAB
I am Root
14:30 – 16:30
PATRICIA ZARNOVICAN
Travelling through Time and Space
15:30 – 18:30
MICHELLE SORENSEN
Press Pause: The Art of Silence
15:00 – 17:00
AGATA ZAKRZEWSKA
Spanish Flavour – ATS with Manton Shawl


★ Registration starts 1.3.2016 at nakari@nakari.info★

To register please send us which workshops you would like to take and we will send you all payment information. Your application will be considered valid once you transfer the fee and receive a payment confirmation from us. Please be aware that your workshop registration is binding and we’ll ask you to pay a 10€ processing fee if you cancel your registration before it’s completed.

★CARVIE17 FULL PASS★
All Workshops + Showticket + Party Entrance + CarVie Merchandise (Bag/Shirt/Skirt amounting to 20€) + Honorary Magic Tribal Land Citizenship Certificate
CVFP
Early Bird till 1.5. 480€
from 1.5. 510€

Workshop Location
Loft 25
Kendlerstraße 25
1140 Vienna
www.loft25.at




Improvisational Tribal – Wüstenrosen Style
NAKARI

Thu 24.8. 14:30 – 16:30 2h 40€ NA01
Level: Open

You will learn steps from the ITS ‘Wüstenrosen’ format, developed by our Vienna-based tribe and steadily spreading over Austria. The ‘Wüstenrosen’ format has at its core the American Tribal Style by FatChanceBellyDance, with Blacksheep Bellydance and Gypsy Caravan variations of moves, influences of Shahrazad, Bri Hurley and a growing number of own creations and variations. The clear and logical structure allows easy understanding with other ITS or ATS dancers and tribes of various improvisational tribal formats and lets us dance together, which is what tribal is ultimately about! The dialect of our Viennese tribe gave birth to a few fun variations and combined them with special zill patterns. Come dance Austrian Tribal with us!
We will give you optional zill patterns – please bring your zills if you want to play.




Liquid Fusion Technique
MELLI SARINA

Thu 24.8. 16:45 – 18:45 2h 40€ MS01
Level: Open

Discover the secrets to create liquid dance movements. Many dancers don’t use their full potential of movement range. We will focus on special initiation points and use our whole range of flexibility to reach our limits or go even further. At the end we will combine those seemingly effortless movements with a foot pattern into a liquid dance sequence.




Drill Bits
MICHELLE SORENSEN

Fri 25.8. 10:00 – 12:00 2h 40€ MS02
Level: Intermediate

An isolation junkie’s dream! Come break down isolations with me, and then put them together for some truly mind bending layering! We’ll discuss muscle sharing and proper technique for initiation of all movements covered. This workshop will work both the brain and body, so come ready with a beginners mind.




ATS Formations – A Tool of Communication
AGATA ZAKRZEWSKA

Fri 25.8. 12:15 – 14:15 2h 40€ AZ02
Level: Intermediate

This workshop is dedicated to practicing the most important ATS formations: duets, trios, quartets and the chorus. We will thoroughly explain and practice all of them, using creative exercises and drills in order to make our group dance seamless. We will treat formations as a tool of communication with our fellow dancers – so our drills will also hone our communication skills and the ability to be present and attentive in our group improvisation. We will also talk about making our improv interesting and dynamic.
We recommend bringing your zills.




Travelling through Time and Space
PATRICIA ZARNOVICAN

Fri 25.8. 14:30 – 16:30 2h 40€ PZ02
Level: Open

Add more dimensions to your dance! In Tribal Fusion the focus often lies on internal muscular movements, forgetting about footwork and moving around the room. What possibilities for elegant and effective movement through the space can we find besides typical Tribal footwork? Patricia is well known for breaking down even complex techniques clear and simple. Embellish your Tribal Fusion isolations through travelling steps, turns and layerings, orienting and moving through space. Be inspired by Patricia’s fancy drills and combos!




Hear the Dance, See the Music
PATRIZIA PIN

Sat 26.8. 11:00 – 13:00 2h 40€ PP03
Level: Open

This workshop is with live music by Simone D’Eusanio.
How many sounds can be done by just one instrument? As many as the moves made by just one body…the peculiar sound of electric violin is leading us in a journey inside the music where we’re going to find new landscapes using our body to tell what we see and learn how to listen to the music in a proficient and creative way for choreography as well as improvisation.




Open at the Close
DORO ALTENBURGER

Sat 26.8. 13:15 – 15:15 2h 40€ DA03
Level: Intermediate

The everlasting play between expansion and contraction in all room levels, translated in the framework of Contemporary Tribal Fusion. Change up the familiar Tribal moves to cross over to contemporary territory and give your dancing a different expressive quality, freeing it from the constraints of one specific style. This workshop is build like a contemporary dance class and will focus on basic contemporary dance skills through combinations and improvisation. As a reminder of the rewards of perseverance and skill you’ll be taking home a combination of seemingly effortless fusion, suspended between the surrender to gravity and precise control, floating and soaring across the dancefloor. Becoming a chaser can lead to surprises and new discoveries that translate into more flexibility and curious approach to dancing and choreographing!




Press Pause: The Art of Silence
MICHELLE SORENSEN

Sat 26.8. 15:30 – 18:30 3h 58€ MS03
Level: Open

Emily Dickinson said, “Saying nothing…sometimes says the most.” How often do we take opportunities for stillness in our dance? This workshop will focus on the breath between the “words” of our movement. We will learn a few unique combinations and then challenge our brains (and bodies) by adding silence and pause in different places throughout the combo, creating a sort of “musical chairs” game with dance!




Grotesque Burlesque
DUD MUURMAND

Sun 27.8. 10:30 – 12:30 2h 40€ DM04
Level: Open

Come to the dark side of the carnivale! Vamp yourself up with this crazy 1930-cabaret noir infused tribal fusion style – spiced up with some steampunked 1890-grotesque-vaudeville drama! Dud has the circus in her blood, drawing from her background in musical theater she teaches this workshop with a mix of jazz dance, Charleston-basics, vintage Burlesque and Cabaret routines added to Tribal fusion style techniques … plus mime-acting and stage stunts! This is dark grotesque circus, not for the faint at heart!
Please wear dance pants or a short skirt!




I am Root
MICHAELA MAB

Sun 27.8. 12:45 – 14:45 2h 40€ MM04
Level: Open

Retracing our steps back to the basics of tribal fusion, regrowing our movements out of a stable fundament. In this workshop we practice isolating the three major body areas as well as feet and arms. We find the beauty in the simplicity of clean technique and work on rooting combinations in conscious movement for new variations.




Spanish Flavour – ATS with Manton Shawl
AGATA ZAKRZEWSKA

Sun 27.8. 15:00 – 17:00 2h 40€ AZ04
Level: Open

Introduction to ATS movement dialect with the Flamenco manton shawl. Agata is known for her creative work with this prop – she is the co-founder of The Siren Project, a troupe dedicated to exploring Flamenco inspirations in ATS. In this class we will drill our technique, focusing on Flamenco elements of our armwork. We will learn the basics of manton technique and several fast movements with manton – some Devi Mamak’s steps and some steps created by Agata. We will practise all steps in combos and try to use them in groups.
Please bring a big square shawl (size approximately 115x115cm) – doesn’t have to be a professional manton. Agata will also bring some shawls for sale!